# SDR CHIR2014040400236

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Engine: Lyc AL5512
- Engine time: 13,789 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 214112040
- Part serial: 81B014
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

T3 NOZZLE WAS RECEIVED OVERHAULED, INSTALLED IN ENGINE AND RAN IN TEST CELL.  DURING TEST CELL A COAST DOWN NOISE WAS NOTED. DURING DISASSEMBLY,  PIECES OF THE NOZZLE FELL OUT, FURTHER INSPECTION FOUND THAT THE LAB SEAL RIVETS IMPACTED THE NR 3 WHEEL AND GROUND THE AFT SEAL ELEMENT OFF.  BOTH NR 3 TURBINE NOZZLE, PN 2-141-120-40 AND NR 3 WHEEL ASSY, PN 2-141-360-10 ARE COMPLETE LOSS.  WHEN COMPAIRING 2EA, T3 NOZZLES SIDE BY SIDE COMPONENTS THE DISCREPANT NOZZLE IS NOTICABLY TALLER WHICH PLACES IT IN CLOSER PROXIMITY TO THE T3 WHEEL.  THE OHM, REV 3 DOES NOT REQUIRE A CLEARANCE CHECK/DIMENSIONAL FOR THAT SURFACE.
